I feel like it's my duty to tell you guys when there is something I don't love just as much as it is to tell you about something I do love. I have thin hair and I bite my nails, so when I saw these Phytophanere Dietary Supplement for Hair & Nails, $50, I was convinced that this was going to help me out in a big way. Lots of my pregnant girlfriends swear that vitamin supplements have significantly sped up the growth process of their hair and nails and additionally improved their strength. (I'm sure hormones played a part too.)
I began my regimen and started taking these pills for two months. My nails did grow a little faster than usual, but I also began to break out. Little bumpy red zits appeared all over my face!
I decided to call my dermatologist and she told me that I could be having a reaction to these supplements. I immediately stopped taking them and my skin cleared up some. I am not saying they don't work - or that you will break out from them, but this was just my experience.
I thought I'd open this up for discussion. Has anything like this happened to anyone else? Do you care to share any stories where you've reacted strangely to a beauty product? I'd love to know!